# SDR A6WA2017091145243

- Difficulty date: August 27, 2017
- Submitted: September 13, 2017
- Operation: Air carrier
- Aircraft: N426AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7669
- Aircraft time: 35,044 hours, 33,558 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 601R35027241
- Part serial: 7669
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOOSE CARGO BAY LINER SCREW GOUGED AN EXISTING REPAIR ON BAGGAGE BAY DOOR.   REPLACED PATCH ON BAGGAGE BAY DOOR IAW REO 601R-52-31-250, REV A.
